Doktorand:
Kocić, Đorđe Z.
Fakultet:
Matematički fakultet
Datum postavljanja na uvid javnosti:
28-08-2025
Objavljeni radovi:
[1]
[1] M. Antić, Dj. Kocić, Hypersurfaces of the sphere S6 (1) with four-dimensional nullity distribution, Journal of Geometry and Physics, 2025, 213, no. 105493, (M21a, IF2(2023) 1.6) [2] Dj. Kocić, M. Antić, The Shape Operator of Real Hypersurfaces in S6 (1), Mathematics, 2024, 12(11), art.1668. (M21a+, IF2(2023) 2.3) [3] Dj. Kocić, Hopf real hypersurfaces in S6 (1) whose structure Jacobi operator is of Codazzi type, Facta Universitatis, Series: Mathematics and Informatics, 2024, 39(5), 937- 942 (M22, IF2(2023) 0.5) [4] Dj. Kocić, Real hypersurfaces in S6 (1) equipped with structure Jacobi operator satisfying LXl = ∇Xl, Filomat, 2023, 37(25), 8435-8440 (M22, IF2(2023) 0.8) [5] M. Antić, Dj. Kocić, Non-Existence of Real Hypersurfaces with Parallel Structure Jacobi Operator in S6 (1), Mathematics, 2022, 10 (13), art. 2271 (M21a+, IF2(2022) 2.4) [6] M. Antić, Dj. Kocić, Three-dimensional CR submanifolds in S6 (1) with umbilical direction normal to D3, International Electronic Journal of Geometry, 2021, 14(1), 125 - 131 (M23, JCI(2021) 0.41)